# SDR AALA202305160789

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 89,699 hours, 11,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ACCOMPLISHING EMERGENCY LIGHT SYSTEM OPERATIONAL CHECK FOUND LEFT HAND EXIT IDENTIFIER LIGHT AND SLIDE LIGHT INOPERATIVE AT DOOR 3L. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M33405 OVER DOOR. CHECKED BOTH LIGHTS WORKING OK NOW.
